Results 1 to 5 of 5
Need how-to plan on quitting oycodone/APAP 10-650
  1. #1
    Lynn P is offline New Member
    Join Date
    Mar 2014
    Posts
    3

    Question Need how-to plan on quitting oycodone/APAP 10-650

    I've been on it for 14 years, took 4-5 per day, down to 3 - 3.5 per day, suddenly it's off the market and my doctor has decided to join the increasing number of doctors fearful of being arrested for prescribing too many opiates.

    I've been motivated to quit already, although I have this fear the pain will return. (Nicked back nerve that affects/affected all the muscles--all around the outside and inside around my waistline. The problem is the precocet causes constipation, so it may be the cause of the pain all these years later or that nicked nerve is still causing the pain. So, ultimately, I'd like to find out if I really need it, but I'm scared of doing this too.)

    My doctor knows I'm trying to quit, trusted me to figure it out myself, but now he only gave me a prescription for 5/325 three times a day for one month and that's it. Also, I really don't know how to quit.

    At a mere 3-3.5 pills per day, can I just quit and assume it will feel like a stomach virus for a week (diarrhea) or do I still have to taper down? And, if I have to taper down, how?

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    You can try to taper the 5/325 and it will help in the end. I do not know how the w/d will be, but I would assume, that yes, you will have "the flu" for around a week, around 7 days. Usually the w/d lasts around 3/5 days of bad flu. You should post on the "need to talk" board and will get more responses. Take a look at the Thomas Recipe: add gatorade, hyland's restful leg, drink plenty of water and exercise: this is key to getting your endorphines moving again. I would taper by .25% every 3-4 days. If you can do that, when you jump your symptoms should not be as bad. You really weren't on all that much at 30-40mg. per day. But, everyone is different as far as the w/d goes. It's kind of scary, I know, but it's doable and will take a week, which is a short time compared to how long you've been taking the percs.

    Peace and best wishes,

    Iloerose

  3. #3
    Lynn P is offline New Member
    Join Date
    Mar 2014
    Posts
    3

    Default

    Thanks. I'm really hoping the "You really weren't on all that much" makes all the difference.

  4. #4
    The Husband is offline Member
    Join Date
    Sep 2013
    Posts
    230

    Default

    You should consider yourself lucky that you were given meds to taper with

  5. #5
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Quote Originally Posted by Lynn P View Post
    Thanks. I'm really hoping the "You really weren't on all that much" makes all the difference.
    I didn't mean to diminish anything that you might feel. I'm hoping it will make a difference for you as well

Similar Threads

  1. Vicodin and APAP
    By inneed in forum Need to Talk?
    Replies: 9
    Last Post: 10-27-2010, 11:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22